# SDR AALA201712279062

- Difficulty date: December 25, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 7,913 hours, 2,982 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY EXIT DOOR DAMPER HAS LOW PRESSURE, IN YELLOW BAND AT APPROXIMATELY 50 DEGREES FARENHEIT.  SERVICED THE L2 DOOR DAMPER IAW AMM 52-22-00.
